# SDR 9WGA2022022141201

- Difficulty date: February 21, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 76,084 hours, 15,606 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tail Cone
- Part number: AKC75041
- Condition: Departed
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 4000 FEET AIRCRAFT HAD AN AIRFRAME VIBRATION. ENGINE PARAMETERS WERE INDICATING NORMAL. AT ARRIVAL MAINTENANCE REPS IDENTIFIED #2 ENGINE MAINTENANCE PLATFORM DOORS DAMAGED.  REMOVED TAIL CONE REFERENCE MD-11 AMM 53-52-00. REPLACED DAMAGED TAIL CONE REFERENCE MD-11 AMM 53-52-00. NOTE: LEFT AND RIGHT PATIO DOORS ARE A PART OF THE TAIL CONE ASSEMBLY.
